About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 676978, 6 pages
http://dx.doi.org/10.1155/2013/676978
Research Article

On the Positive Definite Solutions of a Nonlinear Matrix Equation

1School of Mathematics, Key Laboratory of Symbolic Computation and Knowledge Engineering (Ministry of Education), Jilin University, Changchun 130012, China
2Department of Mathematics, Beihua University, Jilin 132013, China

Received 28 November 2012; Revised 19 April 2013; Accepted 21 April 2013

Academic Editor: J. Biazar

Copyright © 2013 Panpan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Panpan Liu, Shugong Zhang, and Qingchun Li, “On the Positive Definite Solutions of a Nonlinear Matrix Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 676978, 6 pages, 2013. doi:10.1155/2013/676978